# SDR E0YA2021072100003

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N359BC
- Make and model: Beech HS1251B522
- Aircraft serial: 258812
- Aircraft time: 4,329 hours, 2,836 cycles
- Engine: Hnywl TFE73150R
- Engine time: 4,329 hours, 2,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING AT FL300 AND HEARD A LOUD BANG, FOLLOWED BY A BURNING SMELL AND VIBRATION.  DIVERTED TO NEAREST AIRPORT
